Location, multiplicity and Morse indices of min-max critical points.
Journal für die reine und angewandte Mathematik, Tome 417 (1991), pp. 27-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Palais-Smale condition, Ljusternik-Schnirelmann category, Morse index, Banach manifold, critical points
@article{JRAM_1991__417_153323,
author = {N. Ghoussoub},
title = {Location, multiplicity and {Morse} indices of min-max critical points.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {27--76},
year = {1991},
volume = {417},
zbl = {0736.58011},
url = {http://geodesic.mathdoc.fr/item/JRAM_1991__417_153323/}
}
N. Ghoussoub. Location, multiplicity and Morse indices of min-max critical points.. Journal für die reine und angewandte Mathematik, Tome 417 (1991), pp. 27-76. http://geodesic.mathdoc.fr/item/JRAM_1991__417_153323/